| Model Number |
MMT-551NAS |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Mechanical Problem (1384); Obstruction of Flow (2423); Battery Problem (2885); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump did not rewind when battery was low.Customer stated that the insulin pump had random no delivery alarms.Insulin pump backlight sometime did not respond.Insulin pump rejected brand new battery and battery life was diminished.No harm requiring medical intervention was reported.The device will not be returned for analysis.